Duke Mathematical Journal

Pullback of the lifting of elliptic cusp forms and Miyawaki's conjecture

Tamotsu Ikeda

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We construct a lifting from Siegel cusp forms of degree r to Siegel cusp forms of degree r+2n. For r=n=1, our result is a partial solution of a conjecture made by Miyawaki [27, page 307] in 1992. In particular, we can calculate the standard L-function of a cusp form of degree 3 and weight 12, which is in accordance with Miyawaki's conjecture. We give a conjecture on the Petersson inner product of the lifting in terms of certain L-values

Article information

Duke Math. J., Volume 131, Number 3 (2006), 469-497.

First available in Project Euclid: 6 February 2006

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11F46: Siegel modular groups; Siegel and Hilbert-Siegel modular and automorphic forms
Secondary: 11F67: Special values of automorphic $L$-series, periods of modular forms, cohomology, modular symbols


Ikeda, Tamotsu. Pullback of the lifting of elliptic cusp forms and Miyawaki's conjecture. Duke Math. J. 131 (2006), no. 3, 469--497. doi:10.1215/S0012-7094-06-13133-2. https://projecteuclid.org/euclid.dmj/1139232347

Export citation


  • J. Arthur, ``Unipotent automorphic representations: Conjectures'' in Orbites unipotentes et représentations, II, Astérisque 171 --.172, Soc. Math. France, Montrouge, 1989, 13--71.
  • S. BÖCherer, Über die Fourier-Jacobi-Entwicklung Siegelscher Eisensteinreihen, Math. Z. 183 (1983), 21--46.
  • —, Über die Funktionalgleichung automorpher $L$-Funktionen zur Siegelschen Modulgruppe, J. Reine Angew. Math. 362 (1985), 146--168.
  • —, ``Siegel modular forms and theta series'' in Theta Functions --.-Bowdoin 1987, Part 2 (Brunswick, Maine, 1987), Proc. Sympos. Pure Math. 49, Part 2, Amer. Math. Soc., Providence, 1989, 3--17.
  • R. E. Borcherds, E. Freitag, and R. Weissauer, A Siegel cusp form of degree 12 and weight 12, J. Reine Angew. Math. 494 (1998), 141--153.
  • S. Breulmann and M. Kuss, On a conjecture of Duke-Imamo$\barg$lu, Proc. Amer. Math. Soc. 128 (2000), 1595--1604.
  • Y. Choie and W. Kohnen, On the Petersson norm of certain Siegel modular forms, Ramanujan J. 7 (2003), 45--48.
  • J. H. Conway and N. J. A. Sloane, Sphere Packings, Lattices and Groups, 3rd ed., Grundlehren Math. Wiss. 290, Springer, New York, 1999.
  • P. Deligne, ``Valeurs de fonctions $L$ et périodes d'intégrales'' in Automorphic Forms, Representations and $L$-Functions, Part 2 (Corvallis, Ore., 1977), Proc. Sympos. Pure Math. 33, Amer. Math. Soc., Providence, 1979, 313--346.
  • T. Dokchitser, Computing special values of motivic L-functions, preprint.
  • W. Duke and Ö. Imamo$\bar\hbox\fontsize88\selectfontG$lu, Siegel modular forms of small weight, Math. Ann. 310 (1998), 73--82.
  • M. Eichler and D. Zagier, The Theory of Jacobi Forms, Progr. Math. 55, Birkhäuser, Boston, 1985.
  • V. A. Erokhin [V. A. Erohin], Theta series of even unimodular $24$-dimensional lattices (in Russian), Zap. Naučn. Sem. Leningrad Otdel. Mat. Inst. Steklov. (LOMI) 86 (1979), 82--93.; English translation in J. Soviet Math. 17 (1981), 1999--2008.
  • E. Freitag, Siegelsche Modulfunktionen, Springer, Berlin, 1983.
  • M. Furusawa, On Petersson norms for some liftings, Math. Ann. 267 (1984), 543--548.
  • P. B. Garrett, ``Pullbacks of Eisenstein series; applications'' in Automorphic Forms of Several Variables (Katata, Japan, 1983), Progr. Math. 46, Birkhäuser, Boston, 1984, 114--137.
  • T. Ikeda, On the theory of Jacobi forms and the Fourier-Jacobi coefficients of Eisenstein series, J. Math. Kyoto Univ. 34 (1994), 615--636.
  • —, On the lifting of elliptic cusp forms to Siegel cusp forms of degree $2n$, Ann. of Math. (2) 154 (2001), 641--681.
  • W. Kohnen, Modular forms of half-integral weight on $\Gamma\sb0(4)$, Math. Ann. 248 (1980), 249--266.
  • —, On the Petersson norm of a Siegel-Hecke eigenform of degree two in the Maass space, J. Reine Angew. Math. 357 (1985), 96--100.
  • —, Lifting modular forms of half-integral weight to Siegel modular forms of even genus, Math. Ann. 322 (2002), 787--809.
  • W. Kohnen and N.-P. Skoruppa, A certain Dirichlet series attached to Siegel modular forms of degree two, Invent. Math. 95 (1989), 541--558.
  • W. Kohnen and D. Zagier, Values of $L$-series of modular forms at the center of the critical strip, Invent. Math. 64 (1981), 175--198.
  • A. Krieg, A Dirichlet series for modular forms of degree $n$, Acta Arith. 59 (1991), 243--259.
  • N. Kurokawa, Examples of eigenvalues of Hecke operators on Siegel cusp forms of degree two, Invent. Math. 49 (1978), 149--165.
  • D. Lanphier, Petersson norms and liftings of Hilbert modular forms, J. Number Theory 106 (2004), 238--258.
  • I. Miyawaki, Numerical examples of Siegel cusp forms of degree $3$ and their zeta-functions, Mem. Fac. Sci. Kyushu Univ. Ser. A 46 (1992), 307--339.
  • C. Moeglin, M.-F. VignéRas, and J.-L. Waldspurger, Correspondances de Howe sur un corps $p$-adique, Lecture Notes in Math. 1291, Springer, Berlin, 1987.
  • G. Nebe, two maple files related to [30]: Hecke operators and the eigenforms; Structure constants for the multiplication of the eigenforms, http://www.math.rwth-aachen.de/$\sim$Gabriele.Nebe/
  • G. Nebe and B. Venkov, On Siegel modular forms of weight 12, J. Reine Angew. Math. 531 (2001), 49--60.
  • \Ausc T. Oda, On the poles of Andrianov $L$-functions, Math. Ann. 256 (1981), 323--340.
  • S. Rallis, On the Howe duality conjecture, Compositio Math. 51 (1984), 333--399.
  • G. Shimura, Introduction to the Arithmetic Theory of Automorphic Functions, Kanô Memorial Lectures 1, Iwanami Shoten, Tokyo, Publ. Math. Soc. Japan 11, Princeton Univ. Press, Princeton, 1971.
  • —, On modular forms of half integral weight, Ann. of Math. (2) 97 (1973), 440--481.
  • —, Euler Products and Eisenstein Series, CBMS Reg. Conf. Ser. Math. 93, Amer. Math. Soc., Providence, 1997.
  • H. Yoshida, Motives and Siegel modular forms, Amer. J. Math. 123 (2001), 1171--1197.
  • D. Zagier, ``Sur la conjecture de Saito-Kurokawa (d'après H. Maass)'' in Séminaire de Théorie des nombres, Paris 1979--80., Progr. Math. 12, Birkhäuser, Boston, 1981, 371--394.